# SDR ASAA2025020956677

- Difficulty date: February 9, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31101146A313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 AREAS OF CORROSION SKIN AT STR 3L AND 4L BETWEEN STA 905 AND STA 867 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN P/N 147A3110-1, 146A3131-9 146A3101-14 AT STA 867 AND STA 915 STR 3L TO 4L. IAW EA800-53-28386 REV00 AND EA800-53-28429 REV00 SRXR430X.
